MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 COURNAND SEMI-FLOATING TEMPORARY PACING ELECTRODE, 6FR 125CM; SEMI-FLOATING BIPOLAR PACING ELECTRODE CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 COURNAND SEMI-FLOATING TEMPORARY PACING ELECTRODE, 6FR 125CM; SEMI-FLOATING BIPOLAR PACING ELECTRODE CATHETER
Model Number 006241P
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that there was kinking on the proximal segment of the pacing lead.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.The potential root cause could be due to " inappropriate package design".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "excessive bending, torquing, or kinking of the electrode catheter may cause damage to the catheter including damage to internal wires.This device is for one time use only.Reuse or resterilization can impair the structural integrity and/or performance of the catheter." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
COURNAND SEMI-FLOATING TEMPORARY PACING ELECTRODE, 6FR 125CM
Common Device Name
SEMI-FLOATING BIPOLAR PACING ELECTRODE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9601998
Report Number1018233-2020-00393
Device Sequence Number16875729
Product Code LDF
UDI-Device Identifier00801741011238
UDI-Public(01)00801741011238
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number006241P
Device Catalogue Number006241P
Device Lot NumberGFDR2717
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/25/2019
Supplement Date Received by Manufacturer02/21/2020
Initial Report FDA Received Date01/17/2020
Supplement Report FDA Received Date02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1